A STUDY OF CATEGORICAL MODEL OF MULTISETS

No Thumbnail Available
Date
2012-11
Authors
IBRAHIM, ISAH,
AHMED
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
ABSTRACT We present a crisp and critical survey of the development of the theory of categories which formed the content of our paper titled, A Survey of the Development of the Theory of Categories, published at International Journal of Innovation Management and Technology, vol.3, No. 2, (2012) pp. 156-159. It is observed that the theory originally arose in mathematics out of the need of formalism to describe the passage from one type of mathematical structure to another, and later became an autonomous field of research that has now occupied a central position in most of the branches of mathematics, some areas of theoretical computer science and mathematical physics. We emphasized that, basically the theory of categories studies structures in terms of the mappings between them. This as well applies to categories themselves taken as structures with functors as the mappings between them. Furthermore, the mappings in categories can be applied to functors to form mappings between the functors called Natural transformations. We show that multisets determine a category denoted Mul. Fundamental notions of categories of sets are defined in multiset context. Finally, we develop and prove various propositions in Mul.
Description
DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE AHMADU BELLO UNIVERSITY, ZARIA, NIGERIA
Keywords
STUDY,, CATEGORICAL,, MODEL,, MULTISETS
Citation
Collections